Liste des citations dans Numdam pour : A Harnack inequality approach to the regularity of free boundaries. Part III : existence theory, compactness, and dependence on X

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 4, pp. 583-602.


Annales de l'I.H.P. Analyse non linéaire, Tome 29 (2012) no. 1, pp. 83-108.

Annales de l'I.H.P. Analyse non linéaire, Tome 29 (2012) no. 3, pp. 335-367.


Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 40 (2007) no. 5, pp. 765-813.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 2, pp. 253-288.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 3, pp. 375-448.